# SDR N6WA2024022903

- Difficulty date: February 14, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 33,153 hours, 24,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE OF FS280.00 BEAM UPPER FLANGE IS CORRODED. R&R RH SIDE OF FS280.00 BEAM UPPER FLANGE IAW CRJ SRM 51-42-00.
